# SDR 20000817SH001

- Difficulty date: August 18, 1999
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 430150102
- Part serial: 992548000588
- Condition: Shorted
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SHORT.  REPLACED THERMOCOUPLE WITH NEW UNIT, CORRECTED PROBLEM.  (X)
